# SDR DL72S950814

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651751737
- Condition: Cracked
- Location: Fs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT UPPER TORQUE BOX WAS FOUND TO HAVE CRACKED STIFFENERS LOCATED AT F61273.  THE STIFFENERS WILL BE REPLACED IN ACCORDANCE WITH B727 SB 53-0129 REV 4.
